# SDR DALA1050426902

- Difficulty date: October 14, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 750 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERM REPAIR IAW ERA 468118-14, REV A, CODE 6-53-31 ACTL LINE 2301 FUSE SKIN STA 750 AT S15L DENT.  ERA 468118-14, REV A, ACCOMPLISHED DURING HMV AT SAA.
